# SDR DL757030754

- Difficulty date: August 12, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 57,394 hours, 29,893 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N32711
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERSIZE HOLE REPAIR WHILE ACCOMPLISHING THE PYLON MODIFICATION REQUIRED BY AD 2000-20-09, SEVERAL HOLES IN THE NAC STA 203 BULKHEAD COMMON TO THE MIDSPAR ATTACH FITTING WERE DAMAGED.  THE HOLES WERE OVERSIZED, HFEC INSPECTED, AND LARGER DIAMETER FASTENERS INSTALLED IAW ER/A 385451-14AD.
